# SDR DALA13070365642

- Difficulty date: December 17, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,281 hours, 19,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WW, BS 1100 KEELBEEM INTERCOSTAL BETWEEN GEAR DOORS CORRODED AROUND PANEL FASTENER HOLES.  FOUND TO BE OUT OF LIMITS.  R & R IAW DWG 144N8180-87 AND SRM 51-40-02.
